MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Model Number OSS313
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Date of birth unknown / not provided.Weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to fracture.Tooth location 19.
 
Additional Manufacturer Narrative
The following sections are being reported: b4: date of this report was updated.G4: date received by manufacturer was updated.G7: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H4: device manufacturer date was updated.H6: method code was updated to 3331 and 4109.H6: results code was updated to 3252.H6: conclusions code was updated to 4307.H10: narrative/data was updated.The reported device was received for evaluation.The reported condition of a fractured implant was confirmed.Visual evaluation of the reported product identified fractured threads and dried bone on the implant.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.A device history record (dhr) review was completed for the reported device lot.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.A complaint history review was completed for the reported device lot for similar event and no other complaint was identified.A definitive root cause for the reported event could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
OSSEOTITE® IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9683837
Report Number0001038806-2020-00302
Device Sequence Number11463218
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)200922(10)2015090406(241)OSS313
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2020
Device Model NumberOSS313
Device Catalogue NumberOSS313
Device Lot Number2015090406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date04/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR